# SDR AU510001896

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bnorm BN2B26
- Engine: Lyc O540E4B5
- Propeller: Hartzl HCC2YK2
- System (JASC): 5520 · Elevator Structure
- Part: Spacer
- Part number: NB31B133
- Condition: Worn
- Location: Elevator
- Component: Elevator, Bnorm, EQUIPMENT
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OB ELEVATOR SPACER (DISTANCE PIECE) WORN BEYOND LIMITS.  AS A RESULT THE ELEVATOR SUPPORT STRUCTURE WAS CRACKED TO THE POINT OF NEAR SEPARATION.
